1-Year-Old Staten Island Girl Clinging to Life After Possible Methadone Overdose - NBC New York

1-Year-Old Staten Island Girl Clinging to Life After Possible Methadone Overdose

    processing...

    NEWSLETTERS

    Baby Clinging to Life After Possible Methadone Overdose

    A 1-year-old Staten Island girl was fighting for life in the hospital Monday after possibly overdosing on methadone, a narcotic used to help heroin and other opioid addicts combat withdrawal symptoms, authorities say.

    (Published Monday, May 22, 2017)

    A 1-year-old Staten Island girl was fighting for life in the hospital Monday after possibly overdosing on methadone, a narcotic used to help heroin and other opioid addicts combat withdrawal symptoms, authorities say. 

    Police responded to a 911 call near Grantwood and Roosevelt avenues around 8 p.m. Sunday and found the little girl unconscious. They administered Narcan, the emergency treatment for a known or suspected opioid overdose. 

    The baby was listed in critical but stable condition at the hospital Monday, police said. The investigation is ongoing.

    Get the latest from NBC 4 New York anywhere, anytime

    • Download the App

      Available for IOS and Android